MAUDE Adverse Event Report: Arrow International LLC ARROW PSI KIT: 9 FR X 10 CM ANTIMICROBIAL; INTRODUCER, CATHETER

Arrow International LLC ARROW PSI KIT: 9 FR X 10 CM ANTIMICROBIAL; INTRODUCER, CATHETER
Catalog Number CDC-29903-XCN1A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Low Blood Pressure/ Hypotension (1914); Hypovolemic Shock (1917)
Date of Event 08/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d11: n intravenous fluid bolus, laboratory testing, transfusion of 2 units of packed red blood cells (prbcs), 1 unit of fresh frozen plasma (ffp), 1 unit of cryoprecipitate, and 1 unit of platelets.Intravenous vasopressor support was administered for approximately 40 minutes.Manual and mechanical pressure were applied to the femoral insertion site for approximately 4 hours until removal of the psi sheath.The vasopressors were subsequently discontinued and later restarted approximately 12 hours thereafter.(b)(4).

Brand Name
ARROW PSI KIT: 9 FR X 10 CM ANTIMICROBIAL
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
Arrow International LLC
morrisville NC
Manufacturer (Section G)
Arrow International de Mexico S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key50841582
Report Number9680794-2026-00689
Device Sequence Number9949773
Product Code OFC
UDI-Device Identifier10801902179323
UDI-Public(01)10801902179323(11)260227(17)270831(10)33F26B0527
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCDC-29903-XCN1A
Device Lot Number33F26B0527
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date09/21/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Concomitant therapies and interventions included a.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age54 YR
Patient SexMale
Patient Weight250 LB